Skip to Content

What medications could cause a sensitivity to the sun?

Responses (1)

kaismama 7 Jul 2012

The list is almost endless, do you have specific meds you are worried about? Antidepressants and NSAIDS are among the list.

mmurphy21 7 Jul 2012

No not specifically, my son came home from school talking about a teacher who had mentioned needing a lot of sunscreen because of her medications and I had never heard of anything like that before. I wasn't sure there even were any that would cause it.

kaismama 7 Jul 2012

Oh believe me, its very true. If you happen to look up a medication, if it does it will list photosensitivity as a side effect.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can lipitor cause diabetes?

Posted 3 Apr 2013 5 answers

Can Lipitor cause Type II Diabetes?

Posted 26 Jul 2013 1 answer